MathSciNet Relay Station
MathSciNet bibliographic data
MR2192524 (2007a:49023) 49J52 (58E30)
Azagra, Daniel; Ferrera, Juan Proximal calculus on Riemannian manifolds. Mediterr. J. Math. 2 (2005), no. 4, 437–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement